Skip to main content
Log in

Stability of Ternary Homomorphisms via Generalized Jensen Equation

Results in Mathematics Aims and scope Submit manuscript

Cite this article


In this paper, we establish the generalized Hyers–Ulam–Rassias stability of homomorphisms between ternary algebras associated to the generalized Jensen functional equation \(rf{\left( {\frac{{sx + ty}}{r}} \right)}\, = \,sf(x)\, + tf(y)\).

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

Similar content being viewed by others

Author information

Authors and Affiliations


Corresponding author

Correspondence to Mohammad Sal Moslehian.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Moslehian, M.S., Székelyhidi, L. Stability of Ternary Homomorphisms via Generalized Jensen Equation. Result. Math. 49, 289–300 (2006).

Download citation

  • Published:

  • Issue Date:

  • DOI:

Mathematics Subject Classification (2000).